# SDR CA120702003

- Difficulty date: June 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ACFT WAS ON A REPOSITIONING FLIGHT.  SHORTLY AFTER TAKE OFF, DURING CLIMB, THE ICAS GAVE THE FOLLOWING MESSAGES: ENGINE FAULT RT OIL PRESSURE.  FOLLOWING THE OIL PRESSURE LOSS CHECK LIST THE RT ENGINE WAS SHUTDOWN AND WE REQUESTED EMERGENCY TURN BACK. A SINGLE ENGINE LANDING WAS PERFORMED.  TROUBLESHOOTING ONGOING.
